# SDR AALA20111209AFW19

- Difficulty date: December 9, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 50,411 hours, 8,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO UPPER FUSELAGE SKIN STATIONS 576 TO 585.  REMOVED DAMAGE BY CUTTING OUT A SECTION OF SKIN AND INSTALLED AN EXTERNAL DOUBLER REPAIR PER SRM 53-00-01 REPAIR 1 AND EA B767-53-020505.
